`a`

A bound for ratios of eigenvalues of Schrodinger operators on the real line

Pages: 403 - 409, Issue Special, August 2005

 Abstract        Full Text (184.5K)              

Miklós Horváth - Department of Mathematical Analysis, Budapest University of Technology and Economics, H 1111 Budapest, Müegyetem rkp. 3-9, Hungary (email)
Márton Kiss - Department of Mathematical Analysis, Budapest University of Technology and Economics, H 1111 Budapest, Müegyetem rkp. 3-9, Hungary (email)

Abstract: We give upper estimates of ratios of eigenvalues of Schrödinger operators with nonnegative single-well potentials tending to infinity for large $|x|$, corresponding to previous estimates on a finite interval.

Keywords:  Schrodinger operator, eigenvalues.
Mathematics Subject Classification:  Primary 34L15, 34B24.

Received: September 2004;      Revised: May 2005;      Published: September 2005.